A conditional dilation equation. (Summary).

Walter Benz

Aequationes mathematicae (1992)

  • Volume: 43, Issue: 2-3, page 113-113
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Benz, Walter. "A conditional dilation equation. (Summary).." Aequationes mathematicae 43.2-3 (1992): 113-113. <http://eudml.org/doc/137449>.

author = {Benz, Walter},
journal = {Aequationes mathematicae},
keywords = {conditional functional equation; conditional dilatation equation; normed space},
language = {eng},
number = {2-3},
pages = {113-113},
title = {A conditional dilation equation. (Summary).},
url = {http://eudml.org/doc/137449},
volume = {43},
year = {1992},

AU - Benz, Walter
TI - A conditional dilation equation. (Summary).
JO - Aequationes mathematicae
PY - 1992
VL - 43
IS - 2-3
SP - 113
EP - 113
LA - eng
KW - conditional functional equation; conditional dilatation equation; normed space
UR - http://eudml.org/doc/137449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.